MAUDE Adverse Event Report: STRYKER GMBH OLECRANON PLATE VARIAX FOR RIGHT ULNA 3 HOLE / L65MM; PLATE, FIXATION, BONE

STRYKER GMBH OLECRANON PLATE VARIAX FOR RIGHT ULNA 3 HOLE / L65MM; PLATE, FIXATION, BONE
Model Number 629363S
Health Effect - Clinical Code No Information (3190)
Date of Event 03/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device was discarded.
 
Event or Problem Description
Screw could not be locked into the variax plate.Attempted to insert another screw but could not be locked.

Brand Name
OLECRANON PLATE VARIAX FOR RIGHT ULNA 3 HOLE / L65MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7397536
Report Number0008031020-2018-00269
Device Sequence Number13623195
Product Code HRS
UDI-Device Identifier07613327088397
UDI-Public(01)07613327088397
Combination Product (Y/N)N
PMA/510(K) Number
K141677
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number629363S
Device Catalogue Number629363S
Device Lot NumberV19359
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2018
Initial Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR